RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 113, Number 1, Pages 20–23 (Mi dan21669)  

MATHEMATICS

Systems of singular integral convolution equations

R. Kh. Zaripov

Rostov-on-Don State University

Full text: PDF file (439 kB)

Bibliographic databases:
Presented: В. И. Смирнов
Received: 18.06.1956

Citation: R. Kh. Zaripov, “Systems of singular integral convolution equations”, Dokl. Akad. Nauk SSSR, 113:1 (1957), 20–23

Citation in format AMSBIB
\Bibitem{Zar57}
\by R.~Kh.~Zaripov
\paper Systems of singular integral convolution equations
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 113
\issue 1
\pages 20--23
\mathnet{http://mi.mathnet.ru/dan21669}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0104118}
\zmath{https://zbmath.org/?q=an:0087.10202}


Linking options:
  • http://mi.mathnet.ru/eng/dan21669
  • http://mi.mathnet.ru/eng/dan/v113/i1/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020